# SDR J4YR201304299619

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: General aviation
- Filed by: Jefferson City Aviation Inc, repair station J4YR693J
- Aircraft: N419PH
- Make and model: Piper PA-32-300
- Aircraft serial: 327940039
- Engine: Lyc IO540*
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 6270140
- Condition: Failed
- Location: Stabilator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON REACHING ROTATION SPEED FOR TAKEOFF,  ACFT SUDDENLY LOST PITCH CONTROL AND TAKEOFF WAS ABORTED. AFTER INVESTIGATION THE LT FWD STABILATOR CABLE WAS FOUND TO HAVE FAILED AT THE THREADED CABLE TERMINAL ADJACENT TO THE TURNBUCKLE BARREL.  THE FAILURE APPEARS TO BE CAUSED BY CORROSION.  ACCORDING TO THE ACFT OPERATOR, AD 2013-02-13 HAD BEEN RECENTLY COMPLIED WITH.
